On reduction of two-parameter prediction problems

Tom 114 / 1995

J. Friedrich Studia Mathematica 114 (1995), 147-158 DOI: 10.4064/sm-114-2-147-158

Streszczenie

We present a general method for the extension of results about linear prediction for q-variate weakly stationary processes on a separable locally compact abelian group $G_2$ (whose dual is a Polish space) with known values of the processes on a separable subset $S_2 ⊆ G_2$ to results for weakly stationary processes on $G_1 × G_2$ with observed values on $G_1 × S_2$. In particular, the method is applied to obtain new proofs of some well-known results of Ze Pei Jiang.

Autorzy

  • J. Friedrich

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek